Asymptotic expansion of the distribution density function for the sum of random variables in the series scheme in large deviation zones

DeltuvienÄ—, D., Saulis, L. . Acta Applicandae Mathematicae 2003. 78 (1-3) :87-97

Locate this article in:

Bibtex

@article{CIS-206240,
  Author = {DeltuvienÄ—, D. and Saulis, L.},
  Title = {Asymptotic expansion of the distribution density function for the sum of random variables in the series scheme in large deviation zones},
  Journal = {Acta Applicandae Mathematicae},
  Volume = {78},
  Number = {1-3},
  Year = {2003},
  Pages = {87--97},
  Keywords = {Characteristic function, Cumulant}
}

Similar articles